Red "zit" looking mark and bump at Restylane injection site? (photo)
Doctor Answers 4
Acne lesions are not triggered by facial fillers
Red bump after Restylane
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
Red Bump from Restylane Injections
Restylane is a great facial filler. If there is a small bump a week later at the injection site I would return to your treating physician for examination. It could be a small infection that needs antibiotic therapy. For the best cosmetic results please consult a board certified dermatologist with a great deal of experience with facial injections and Restylane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.